# SDR C2XA11RI001

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 22,818 hours, 17,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2228 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  EWR MX RESET THE SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
